$\Underset{\tilde}{\delta}^1_n$ sets of reals

Journal of Symbolic Logic 62 (4):1379-1428 (1997)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2275649
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 23,316
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles
Haim Judah & Saharon Shelah (1993). ▵13-Sets of Reals. Journal of Symbolic Logic 58 (1):72 - 80.
Asher M. Kach (2008). Computable Shuffle Sums of Ordinals. Archive for Mathematical Logic 47 (3):211-219.
J. Bagaria & W. H. Woodin (1997). 1\ Sets of Reals. Journal of Symbolic Logic 62 (4):1379-1428.
Andreas Blass (2001). Needed Reals and Recursion in Generic Reals. Annals of Pure and Applied Logic 109 (1-2):77-88.
George Barmpalias (2010). Relative Randomness and Cardinality. Notre Dame Journal of Formal Logic 51 (2):195-205.

Monthly downloads

Added to index


Total downloads

203 ( #17,504 of 1,932,587 )

Recent downloads (6 months)

1 ( #456,269 of 1,932,587 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.